# SDR DALA2024022502575

- Difficulty date: February 23, 2024
- Submitted: February 25, 2024
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 72,122 hours, 33,736 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68 S22
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 DISC: CRACK INDICATION ON FRAME 68 LH SIDE IN FRAME WEB AFT FACE HORIZONTAL FLANGE AT LEVEN OF STGR 22, CRACK LENGTH IS 0.688 INCH. REQUESTING REP AIR DISPOSITION. ADDITIONAL ENGINEERING DOCUMENTATION IS REQUIRED, AND REPAIR MUST BE ACCOMPLISHED PRIOR TO FURTHER FLIGHT. REFER TO EM 5311 -01244, WORK SECTION 01A, SB A320-53-1491 REV 01, AND FAA AD 2022-15-0 5, EASA AD 2022-0030 AT AFT GALLEY AREA (1 EA). C/A: ER/A 615754-14AD REV. ORIGINAL APPROVED DATE: 22 FEB 24 WAS VERIFIED AGAINST PRI 615754-14AD REV. 0,1 AND 2 AND WERE FOUND INCOMPLIANCE WITH THE SCOPE OF THE WORK ACCOMPLISHED. STEP 19 AND 20 RELATED TO ITEM IDENTIFY REPAIR AREA AND COMPLETE SDR. ER /A615754-14AD REV. ORIGINAL ARE DOCUMENTED IN THIS ORNRC 28/260 AND PERFORMED ACCORDINGLY. PERFORMED REPAIR INSTRUCTION ON FRAME68 LH SIDE IN FRAME WEB AFT FACE HORIZONTAL FLANGE AT LEVEL OF STGR 22 AS PER ER/A 615754-14AD REV. ORIGINAL SECTION I ( FEB2024) HAS BEEN COMPLIED WITH. APPROVED DATE: 22 FEB 24. FOR TIME CONTROLLED ITEMS SEE LOG PAGE 0214261 SECTION II AND SEE LOGPAGE 0214264 (DTE). TOOL USED CALIPER; PN: 500-196-30; SN: B21141569; DUE DATE: 24 NOV 24 RII INSPECTION COMPLETE 1715948 ( AE403QC) JOB COMPLETE. (LP: 0215164)
